# SDR AWXA200501016

- Difficulty date: August 30, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 65,286 hours, 40,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION DISCOVERED EMERGENCY EXIT PATHWAY LIGHTS AT ROWS 1, 2, 3, AND 4 ARE ON DIM WITH SWITCH IN OFF OR ARMED POSITION.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTER IAW MAINTENANCE MANUAL 33-51.  OPERATIONAL CHECKS WERE GOOD.
